# SDR SIMA972193

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S5367140023202
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION TASK CARD ZL-141-GVI-10020-002 MAINTENANCE DISCOVERED STRINGER 20R CORRODED 2 INCHES FORWARD OF FRAME 34.  MAINTENANCE REPAIRED STRINGER 20R IAW SRM 53-00-00 FIG 428.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
